# SDR COMA0860145

- Difficulty date: February 25, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 28,955 hours, 25,003 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5652 - RECEIVED RIGHT WING ANTI-ICE CAUTION MESSAGE ON TAKEOFF.  REJECTED TAKEOFF.  RETURNED TO GATE WITHOUT INCIDENT.  PERFORMED HIGH POWER RUNS.  COULD NOT DUPLICATE PROBLEM.  COMPLIED WITH RTO INSPECTION.  NO FURTHER DEFECTS.
